# SDR SWAA2022010643233

- Difficulty date: November 12, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 273 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-18 ATTACH BRACKET CRACKED BS 273 AT S-8L. 8-91 ; / [01] REMOVED ATTACH BRACKET AT BS 273;S-8L AS PER B737-700 SRM 51-40-02-0G-0; [02] FABRICATED P-18 ATTACH BRACKET IAW. DWG #141A0720; [03] TO CORRECTING STEP # 2 DWG# 141A9502-5; [04] TREATED AND PRIME P-18 ATTACH BRACKET IAW. B-737-700 SRM. 51-20-01-0G-0 AND B-737-700 AMM. 51-21-72-370--804; [05] VERIFIED 1-4.; [06] (LATE ENTRY) PERFORMED HEAT TREAT ON BRACKET(CLIP) AS PER DWG#141A9502 BAC5602; FORM OP84; [07] VERIFIED 6.; [08] OK TO INSTALL;; [09] INSTALLED P-18 ATTACH BRACKET AT BS.273; STR. 8L. IAW. B-737-700 SRM. 51-40-02 AND DWG #141A0720; [10] INSTALLED P-18 ATTACH BRACKET AT BS.273; STR. 8L. IAW. B-737-700 SRM. 51-40-02-0G-0 AND DWG #141A0720; [11] VERIFIED STEP 9AND 10.
